Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Staněk, Svatoslav 2009. Positive solutions of singular Dirichlet boundary value problems with time and space singularities. Nonlinear Analysis: Theory, Methods & Applications, Vol. 71, Issue. 10, p. 4893.


    ×
  • Proceedings of the Edinburgh Mathematical Society, Volume 50, Issue 1
  • February 2007, pp. 217-228

POSITIVE SOLUTIONS FOR NON-RESONANT SINGULAR BOUNDARY-VALUE PROBLEMS WITH A LINEAR TERM

  • Haishen Lü (a1), Donal O’Regan (a2) and Ravi P. Agarwal (a3)
  • DOI: http://dx.doi.org/10.1017/S0013091505000465
  • Published online: 01 February 2007
Abstract
Abstract

This paper presents new existence results for the singular boundary-value problem

\begin{gather*} -u''+p(t)u=f(t,u),\quad t\in(0,1),\\ u(0)=0=u(1). \end{gather*}

In particular, our nonlinearity $f$ may be singular at $t=0,1$ and $u=0$.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: